# SDR SWIA2017101743871

- Difficulty date: October 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 29,155 hours, 17,981 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A GEAR DISAGREE.  GEAR DID NOT RETRACT.  REMOVED AND REPLACED THE PROXIMITY SENSOR HARNESS IAW AMM. OPS CHECKED GOOD.
